MAUDE Adverse Event Report: ARGON MEDICAL DEVICES F8 SKATER DRAIN CATH. STRING

ARGON MEDICAL DEVICES F8 SKATER DRAIN CATH. STRING
Model Number 755108035E
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
A reporter indicated there was leakage from the hub after finished case.The treatment process was completed, but the area where the thread came out leaked, so had to re-treat it with a different product.
 
Additional Manufacturer Narrative
The product was returned for analysis.Investigation including root cause analysis is in progress.A supplemental mdr will be submitted upon investigation completion.
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted.No deviations or non-conformances were found.One opened sample was returned from the customer for review.A visual inspection and testing were performed on the returned product.The device was tested with argon manufactured syringe for leakage and it was observed that there was leakage from the string hole.An internal investigation has been initiated to address the leakage issue.
 
Additional Manufacturer Narrative
Udi related data quality updates only.

Brand Name
F8 SKATER DRAIN CATH. STRING
Common Device Name
SKATER
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key19087657
Report Number0001625425-2024-00980
Device Sequence Number20757953
Product Code GBQ
UDI-Device Identifier00886333000166
UDI-Public(01)00886333000166(17)271122(10)11451034
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number755108035E
Device Lot Number11451034
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2024
Supplement Date Received by Manufacturer04/11/2024
05/15/2024
09/04/2024
Initial Report FDA Received Date04/11/2024
Supplement Report FDA Received Date04/11/2024
06/14/2024
09/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown